Infinite-dimensional Lie algebras in the spirit of infinite group theory
Compositio Mathematica, Volume 22 (1970) no. 3, p. 313-331
@article{CM_1970__22_3_313_0,
     author = {Stewart, I. N.},
     title = {Infinite-dimensional Lie algebras in the spirit of infinite group theory},
     journal = {Compositio Mathematica},
     publisher = {Wolters-Noordhoff Publishing},
     volume = {22},
     number = {3},
     year = {1970},
     pages = {313-331},
     zbl = {0204.36001},
     mrnumber = {288159},
     language = {en},
     url = {http://www.numdam.org/item/CM_1970__22_3_313_0}
}
Stewart, I. N. Infinite-dimensional Lie algebras in the spirit of infinite group theory. Compositio Mathematica, Volume 22 (1970) no. 3, pp. 313-331. http://www.numdam.org/item/CM_1970__22_3_313_0/

R. Baer [1] Nilgruppen, Math. Z. 62 (1955) 402-437. | MR 71424 | Zbl 0066.01301

Chao Chong-Yun [2] Some characterisations of nilpotent Lie algebras, Math. Z. 103 (1968) 40-42. | MR 223415 | Zbl 0178.03603

V M. Gluškov [3] On some questions in the theory of nilpotent and locally nilpotent torsion-free groups, Mat. Sbornik 30 (952) 79-104 (Russian). | MR 47651 | Zbl 0047.02403

P. Hall [4] Some sufficient conditions for a group to be nilpotent, Illinois. J. Math. 2 (1958) 787-801. | MR 105441 | Zbl 0084.25602

B. Hartley [5] Locally nilpotent ideals of a Lie algebra, Proc. Camb. Phil. Soc. 63 (1967) 257-272. | MR 213402 | Zbl 0147.28201

H. Heineken AND I.J. Mohamed [6] A group with trivial centre satisfying the normalizer condition, J. Algebra 10 (1968) 368-376. | MR 235035 | Zbl 0167.29001

N. Jacobson [7] Lie algebras, Interscience, New York, 1962. | MR 143793 | Zbl 0121.27504

A.G. Kuroš [8] Theory of groups vol. II, Chelsea, New York, 1956. Translated by K. A. Hirsch. | MR 80089 | Zbl 0064.25104

R.E. Phillips AND C.R. Combrink [9] A note on subsolvable groups, Math. Z. 92 (1966) 349-352. | MR 197567 | Zbl 0136.01301

B.I. Plotkin [10] Generalised soluble and generalised nilpotent groups, Amer. Math. Soc. Translations ser. 2 17 (1961) 29-116. | Zbl 0213.30103

J.E. Roseblade [12] On groups in which every subgroup is subnormal, J. Algebra 2 (1965) 402-412. | MR 193147 | Zbl 0135.04901

E. Schenkman [13] A theory of subinvariant Lie algebras, Amer. J. Math. 73 (1951) 453-474. | MR 42399 | Zbl 0054.01804

A.G.R. Stewart [14] On the class of certain nilpotent groups, Proc. Roy. Soc. Ser. (A) 292 (1966) 374-379. | MR 197573 | Zbl 0139.01705

I.N. Stewart [15] The minimal condition for subideals of Lie algebras, Math. Z. 111 (1969) 301-310. | MR 251093 | Zbl 0179.33203